# SDR SIMA200925211

- Difficulty date: August 31, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 00437001
- Part serial: EPNEM53EP74001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE INSPECTION FOUND THE CENTER SERVICE DOOR CORRODED AT FRAME 33.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED CENTER OMEGA BEAM AT FRAME 33 IAW EMB 145 SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
